# SDR AALA202503128282

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 66,194 hours, 27,615 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Actuator
- Part number: 158300101
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT PUSH FROM GATE WE RECEIVED AN ANTI-SKID INOPERATIVE LIGHT. TURNED THE AUTO BRAKE SELECTOR TO OFF, LIGHT REMAINED ON UNTIL JUST BEFORE RETURN TO GATE. MX CONFIRMED ANTI-SKID INOPERATIVE FOUND MTX MSG (A/B SOL) ON (AACU)-ANTI-SKID AUTOBRAKE CONTROL UNIT. **SUPPLEMENTAL REPORT FOR (AALA202503118282): TROUBLESHOT PER FIM 32-42-00-810-808, PRESSURE SWITCH CHECKED GOOD, BUT REMOVE AND REPLACED (APCM)-AUTOPILOT HYDRAULIC SOLENOID VALVE ASSEMBLY. PER MM 32-42-81, OPERTIONAL CHECK GOOD**(CLOSED).
